# SDR UPS07550939

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Escape Reel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY ESCAPE REEL SECOND FROM FWD NO SEALS.  REMOVED AND REPLACED SECOND FROM FWD EMERGENCY ESCAPE REEL AS PER MM 25-61-02-2.
